# SDR DL757972382

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controllers
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AUTO PRESS CONTROLLER FAILED DURING CLIMBOUT.  BITE CHECKED BOTH CONTROLLERS AND RESET BOTH.  THEY BOTH HAD AC MOTOR, AC POWER OFF.  VERIFIED EACH TWO TIMES, NO  FAULTS.  A/C RETURNED TO SERVICE I/A/W FIM 21-30-00 PG 108 FIG 104.
